# SDR VNAA202302040032

- Difficulty date: March 27, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: CC67075604
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD SUPPORT ANGLE 2EA OF UPPER ACCUMULATOR AT NOSE HYDRAULICS COMPARTMENT
